Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 5, Pages 142–157 (Mi aa1125)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Asymptotically split extensions and $E$-theory

V. M. Manuilova, K. Thomsenb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Mathematical Institute, Århus University, Århus, Denmark

Full text: PDF file (699 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:5, 819–830

Bibliographic databases:

Received: 24.12.1999

Citation: V. M. Manuilov, K. Thomsen, “Asymptotically split extensions and $E$-theory”, Algebra i Analiz, 12:5 (2000), 142–157; St. Petersburg Math. J., 12:5 (2001), 819–830

Citation in format AMSBIB
\Bibitem{ManTho00}
\by V.~M.~Manuilov, K.~Thomsen
\paper Asymptotically split extensions and $E$-theory
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 5
\pages 142--157
\mathnet{http://mi.mathnet.ru/aa1125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1812945}
\zmath{https://zbmath.org/?q=an:1012.46060}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 5
\pages 819--830


Linking options:
  • http://mi.mathnet.ru/eng/aa1125
  • http://mi.mathnet.ru/eng/aa/v12/i5/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Manuilov, “On Asymptotic Homomorphisms into Calkin Algebras”, Funct. Anal. Appl., 35:2 (2001), 148–150  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. M. Manuilov, K. Thomsen, “The Connes–Higson map is an isomorphism”, Russian Math. Surveys, 56:4 (2001), 756–757  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Manuilov V.M., “Asymptotic homomorphisms into the Calkin algebra”, J. Reine Angew. Math., 557 (2003), 159–172  crossref  mathscinet  zmath  isi
    4. Manuilov V., Thomsen K., “The Connes-Higson construction is an isomorphism”, J. Funct. Anal., 213:1 (2004), 154–175  crossref  mathscinet  zmath  isi  scopus
    5. Manuilov V.M., Thomsen K., “On the asymptotic tensor C*–norm”, Archiv der Mathematik, 86:2 (2006), 138–144  crossref  mathscinet  zmath  isi  scopus
    6. A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  mathnet  crossref  mathscinet  zmath  elib  elib
    7. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. Manuilov V., Thomsen K., “On the lack of inverses to $C^*$-extensions related to property $T$ groups”, Canad. Math. Bull., 50:2 (2007), 268–283  crossref  mathscinet  zmath  isi  elib  scopus
    9. Shtern I A., “Continuity Conditions For Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:3 (2018), 345–382  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:179
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022